Extension of Jensen's Inequality for Operators without Operator Convexity
Jadranka Mićić,
Zlatko Pavić and
Josip Pečarić
Abstract and Applied Analysis, 2011, vol. 2011, 1-14
Abstract:
We give an extension of Jensen's inequality for ð ‘› -tuples of self-adjoint operators, unital ð ‘› -tuples of positive linear mappings, and real-valued continuous convex functions with conditions on the operators' bounds. We also study operator quasiarithmetic means under the same conditions.
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/358981.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/358981.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:358981
DOI: 10.1155/2011/358981
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().